# SDR IPXA2175489

- Difficulty date: September 4, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 10,795 hours, 6,974 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN FLOORBOARD 221WF LOWER SKIN IS DELAMINATED.  FABRICATED FLOORBOARD IAW EO A300-5320-40552-B, APPENDIX B.
